Classical asymptotic properties of a certain estimator related to the maximum likelihood estimator

Fu, James C., Gleser, Leon Jay . Annals of the Institute of Statistical Mathematics 1975. 27 :213-234

Locate this article in:

Bibtex

@article{CIS-14638,
  Author = {Fu, James C. and Gleser, Leon Jay},
  Title = {Classical asymptotic properties of a certain estimator related to the maximum likelihood estimator},
  Journal = {Annals of the Institute of Statistical Mathematics},
  Volume = {27},
  Year = {1975},
  Pages = {213--234},
  Keywords = {}
}

Similar articles